Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is it safe to take Glucophage and Apidexin together to lose weight ?

Hi doctors, I m 26 years old,I m 155 cm, and 100 kg and sometimes more up to 110 Kg. I have problem with my period, and I consulted a doctor , she perscribed for me Glucophage 500 mg to lose weight , and it worked but since I m a teacher and student for Master, I m busy all the day and I don;t have time to exercise, Is it safe to take Glucophage and Apidexin together to lose weight? Sara
Asked On : Sun, 6 Feb 2011
Answers:  2 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Hi: Glucophage is not a weight reducing medicine. It is medicine used for diabetes and also for PCOD. One of the extended effect it can cause is weight loss. If you dont have PCOD or diabetes or prediabetes, i may advice you to stop the Glucophage. First try to find out why you had gained weight and whether you have any weight related metabolic and mechanical problem. Cut down your diet and do regular excercise. Tablets alone may not loose weight, with out life style changes. an endocrinologist can help you. For further information and contacts log on to
Answered: Sun, 6 Feb 2011
I find this answer helpful
  User's Response
Thank you doctor,
I have PCOD and I need to lose weight, I will exercise regularly and gradually to lose weight, so I can understand that taking Glucophage and Apidexin is safe, Isn't it?

Answered: Sun, 6 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor